# SDR USAA2013100400003

- Difficulty date: October 3, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A321-211
- Aircraft serial: 3633
- Aircraft time: 16,455 hours, 6,486 cycles
- System (JASC): 2565 · Escape Slide
- Part: Actuator
- Part number: FE277000
- Part serial: FR1433
- Condition: Low Pressure
- Location: R3 Door Slide
- Part time: 16,455 hours, 6,486 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR SLIDE SHOWS LOW PRESSURE. SERVICED DOOR ASSIST ACTUATOR IAW MM 52-10-00-614-001.
